Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking LOVAZA, Red Yeast Rice 600 mg. Could this make blood sugar levels run high?

I am taking LOVAZA 4 pills per day 1gm cap and I am also taking Red Yeast Rice 600 mg could this make my blood sugar levels run high like 195-225when I test twice a day I was always keeping my readings between 125 to 90 everyday. am I taking to much of either one of these medications? I also take 2000mg of Metforman each day can you please advise me what I should do I have also had an Ear infection for about a month have been using ear drops RX could this be coming from different problems I have had this past year.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Lovaza(Omega 3 fatty acid) and Red yeast rice will the increase the the blood sugar.

But presence of infection(Ear infect) may cause increase in the blood sugar.

On the other hand uncontrolled blood with prolong the infection and healing.

Control the infection with antibiotic and blood sugar with medications.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor